Okay, I've always had EXCELLENT blood sugar, and I know the data about Cymbalta and A1C (that there can be an increase, but it's typically marginal and generally considered worth the risk). Anyway, there seems to be a correlation between me starting Cymbalta (initially at 30 mg. coming off Viibryd and gradually getting to my current 90 mg. dosage). At first the blood sugar spikes weren't very big, but now they are...my blood sugar is high way too often. My A1C is still within totally normal range, but it's noticeably up. My pdoc and the NP I see at my primary care doctor both think Cymbalta probably isn't the cause. There is no other reason I can think of. I've lost 20 lbs., my diet hasn't changed. As far as I know there's no infection in my body. Now this has been going on since December. The numbers have only really become concerning to me since April. I used to have blood sugar that often dipped a bit too low, so this is just so weird to me. I was wondering if anyone else has experienced a significant rise in blood sugar on Cymbalta? Nothing else changed with my medication, except I went off Buspar (and I doubt that is a factor). I have tried so many anti-depressants like many of you, and I really like Cymbalta, so I'm really hoping I don't have to go off it, because Viibryd and Trintillex were my other 2 best options, and I had side effects with both of them. I can't do things like Pristiq because of extreme sweating, which is too bad, because that was the only side effect I had. There are very few anti-depressants I haven't tried. I ended up on Cymbalta (and my pdoc, who I have seen for 15 years was shocked we'd never tried it), because we discovered that Viibryd was a big contributor to my tiredness (I have what is currently diagnosed as Idiopathic Hypersomnia, although my doctors believe it could be Narcolepsy II...it's not Narcolepsy I, because I had a Lumbar Puncture. I've also had 2 MSLTs, but my doctor says they are irrelevant, because I was on my meds...they did still show Idiopathic Hypersomnia. After going off all psych meds last Summer (and feeling like I was suffocating most of the time and just feeling like I was living outside my body), I never want to do that again, so I'm content with not knowing which sleep disorder it is since the doctor says it really doesn't make a difference as far as treatment). It was in slowly going back on my medications that I realized Viibryd was making me tired. My pdoc and I also then concluded I no longer needed the Buspar. I haven't missed it at all. Any experiences with blood sugar and Cymbalta would be helpful! I appreciate you all!
I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron?
And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
I hate being on adderall. I can't seem to work when i'm not on it. I'm on 15 mg now. It's working, but I feel speedy & have a hard time sleeping. I'm wondering If i go down to 5 mg, if I can still get some work done.
Does anyone just take 5mg of adderall?
Back in September, I had smoked marijuana and not long after had a reaction. Whole body became tense, then my head would snap to the side. I could talk but had to force words out. Then my right arm fused to my side and hands would curl in violently, painfully. Towards the end there was uncontrollable upward eye movements. I was aware and worried but decently calm during it. I thought it was maybe a buspirone/trileptal/welbutrin reaction re: the marijuana but saw a neurologist just in case. He said he's never heard of a marijuana interaction with my meds like that or even marijuana having that reaction in general. Told me it sounded like dystonia and to take benadryl the next time it happens.
Fast forward to 6/24 (last week). I went in for knee surgery. When I woke up I was still in a bit of pain so the nurse gave me dilaudid. Now, my perception of time during this is off, but not too long after I started having the same kind of jerking sensations as described above. This time it was less violent. My back kept arching and my neck was snapping to the side. Arms twitching. I was calm about it but the staff seemed confused. They gave me ativan and after a little bit, while i was still spasming, I managed to tell them what the neurologist said and they gave me benadryl. I don't know how long it took to stop, but it did. After, in recovery 2, the anesthesiologist came up to me to see how I was doing. Asked me about buspirone and what I was taking it for. It seemed like he wanted me not to take it but didn't say it out right?
I guess my question is, if anyone has had any sort of reactions like this before? I'm not entirely sure what to do with this.